Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 47574, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/47574

Vector bundles over three-dimensional spherical space forms

ICMC-USP, São Carlos 13560-970, Brazil

Received 12 March 2006; Accepted 13 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Brown, Cohomology of Groups, vol. 87 of Graduate Texts in Mathematics, Springer, New York, 1982. View at Zentralblatt MATH · View at MathSciNet
  2. H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, New Jersey, 1956. View at Zentralblatt MATH · View at MathSciNet
  3. K. W. Gruenberg, “Resolutions by relations,” Journal of the London Mathematical Society, vol. 35, pp. 481–494, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Hambleton and R. Lee, “A four-dimensional approach to the spherical space form problem,” unpublished.
  5. H. Hopf, “Zum Clifford-Kleinschen Raumproblem,” Mathematische Annalen, vol. 95, no. 1, pp. 313–339, 1925. View at Publisher · View at Google Scholar · View at MathSciNet
  6. L. L. Larmore, “Twisted cohomology and enumeration of vector bundles,” Pacific Journal of Mathematics, vol. 30, pp. 437–457, 1969. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Minatta, R. Piccinini, and M. Spreafico, “A note about the isotropy groups of 2-plane bundles over closed surfaces,” Collectanea Mathematica, vol. 54, no. 3, pp. 283–291, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Seifert and W. Threlfall, A Textbook of Topology, vol. 89 of Pure and Applied Mathematics, Academic Press, New York, 1980. View at Zentralblatt MATH · View at MathSciNet
  9. P. Svengrowski and S. Tomoda, private communication.
  10. J. A. Wolf, Spaces of Constant Curvature, McGraw-Hill, New York, 1967. View at Zentralblatt MATH · View at MathSciNet